# SDR 99FDEA00303

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: B7111
- Condition: Inop
- Location: P4 Panel
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

99-187 - HYD SYS A QUANTITY WENT TO ZERO WHEN LANDING GEAR HANDLE WAS PLACED TO UP.  RAN RED TABS.  REPLACED BROKEN INDICATOR, SYSTEM HYD OIL QUANTITY PER 727 MM 29-33-000.  COCKPIT IND NOW MATCHES TANK IND.  REMOVED PLACARD.
